# SDR CALA2025080407243

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N12020
- Make and model: Boeing 787-10
- Aircraft serial: 66989
- Aircraft time: 12,250 hours, 1,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY LIGHT SEAT 1F POPPED OUT.   INSTALLED GROUND PROXIMITY LIGHT IN REF AMM 33-51-06-00A-520A-A.  OPS CHECKED GOOD.  OK FOR SERVICE.
